# SDR ASAA2016062217130

- Difficulty date: June 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 1,196 hours, 396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING EMERGENCY EXIT IDENTIFIER HAS INOPERATIVE BULBS.  ACFT GROUNDED.  RELAMPED.  OPS CK NORMAL.
